Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 73, NWS Kansas City, MO

May 22, 2017Chariton County, Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 22, 2017, 5:59 PM CDT for Chariton County, Randolph County, Missouri. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2017, 5:59 PM CDT (22:59 UTC)
Expired
May 22, 2017, 6:45 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Chariton County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 167 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:21 PM CDTHAIL 1Huntsville, MOAPPROXIMATELY QUARTER SIZE HAIL REPORTED AT CASEY'S GENERAL STORE.
May 22, 6:25 PM CDTHAIL 13 N Moberly, MOPICTURE SENT ON FACEBOOK.
May 22, 6:25 PM CDTHAIL 13 Ssw Cairo, MO
May 22, 6:26 PM CDTHAIL 1Moberly, MOQUARTER SIZE HAIL REPORTED IN MOBERLY BY TRAINED SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.0 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2017-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2017-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

576 
WUUS53 KEAX 222259
SVREAX
MOC041-175-222345-
/O.NEW.KEAX.SV.W.0073.170522T2259Z-170522T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
559 PM CDT MON MAY 22 2017

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  East central Chariton County in north central Missouri...
  Randolph County in north central Missouri...

* Until 645 PM CDT

* At 559 PM CDT, a severe thunderstorm was located near Salisbury,
  moving east at 35 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Moberly, Salisbury, Huntsville, Cairo, Jacksonville, Clifton Hill
  and Prairie Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Pleasant Hill.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3934 9231 3937 9289 3957 9290 3961 9245
      3960 9230
TIME...MOT...LOC 2259Z 258DEG 30KT 3946 9275 

HAIL...1.00IN
WIND...<50MPH
 
$$

LG
3 follow-up statements
954 
WWUS53 KEAX 222317
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
617 PM CDT MON MAY 22 2017

MOC041-222326-
/O.CAN.KEAX.SV.W.0073.000000T0000Z-170522T2345Z/
Chariton MO-
617 PM CDT MON MAY 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHARITON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3936 9270 3959 9269 3961 9245 3960 9230
      3934 9231
TIME...MOT...LOC 2316Z 258DEG 30KT 3949 9256 

$$

MOC175-222345-
/O.CON.KEAX.SV.W.0073.000000T0000Z-170522T2345Z/
Randolph MO-
617 PM CDT MON MAY 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR RANDOLPH COUNTY...

At 616 PM CDT, a severe thunderstorm was located near Huntsville,
moving east at 35 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Moberly, Huntsville, Cairo, Jacksonville and Clifton Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Pleasant Hill.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3936 9270 3959 9269 3961 9245 3960 9230
      3934 9231
TIME...MOT...LOC 2316Z 258DEG 30KT 3949 9256 

HAIL...1.00IN
WIND...<50MPH
 
$$

LG
145 
WWUS53 KEAX 222336
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
636 PM CDT MON MAY 22 2017

MOC175-222345-
/O.CON.KEAX.SV.W.0073.000000T0000Z-170522T2345Z/
Randolph MO-
636 PM CDT MON MAY 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN RANDOLPH COUNTY...

At 636 PM CDT, a severe thunderstorm was located near Cairo, or 8
miles northeast of Moberly, moving east at 35 mph.

HAZARD...Quarter size hail. 

SOURCE...Public. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Moberly and Cairo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Pleasant Hill.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3935 9246 3961 9245 3960 9230 3934 9231
TIME...MOT...LOC 2336Z 258DEG 30KT 3953 9234 

HAIL...1.00IN
WIND...<50MPH
 
$$

LG
132 
WWUS53 KEAX 222344
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
644 PM CDT MON MAY 22 2017

MOC175-222351-
/O.EXP.KEAX.SV.W.0073.000000T0000Z-170522T2345Z/
Randolph MO-
644 PM CDT MON MAY 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDOLPH COUNTY
WILL EXPIRE AT 645 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pleasant Hill.

LAT...LON 3935 9246 3961 9245 3960 9230 3934 9231
TIME...MOT...LOC 2341Z 258DEG 30KT 3954 9231 

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:00 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 22, 3:00 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
300 PM CDT Mon May 22 2017

.Discussion...
Issued at 358 PM CDT MON MAY 22 2017

An upper level shortwave ahead of an upper level low is providing
the energy for the showers and few embedded storms today. The
storms will be isolated due to weak CAPE values between around 800 J/kg.
No severe weather is anticipated with this activity. Late
tonight, the upper level low will start working its way south into
the Midwest. At the surface, a cold front will sweep through the
area. This will bring another opportunity of showers for everyone.
The chance for showers will continue through Tuesday night as
this system moves through. We may also see a few storms tomorrow
afternoon despite low CAPE values. This is because the upper level
low will be overhead, bringing in cold air aloft and lowering the
freezing level to about 5000-6000 ft. It is also possible to see
some small hail fall out of any storms that develop tomorrow
afternoon due to the lowered freezing level. We could see a
similar situation regarding the showers and storm potential
Wednesday in the eastern part of the forecast area, as the system
exits the region. Temperatures Tuesday and Wednesday will be below
normal once the cold front passes. Expect highs in the low-mid
60s and lows in the 40s.

Dry and warmer conditions are expected Thursday as upper-level
ridging and a surface high move into the Midwest. Temperatures are
expected to be back in the mid 70s. This will be the best day to get
yard work done and do other outdoor activities this week.
Temperatures should be slightly warmer for the weekend with the
upper 70s, low 80s for highs and 50s and 60s for low.

An active pattern is forecast for the holiday weekend. Right now it
looks like the first chance for showers and storms will be Friday
with another round expected Saturday potentially lingering into
Sunday. While models do agree on the active pattern, they do not
agree on specifics about timing and location. The most notable
difference is the GFS wants to hang on to the showers and storms
well into Sunday/Monday, whereas the Canadian pushes the activity
(which is very little to begin with) out of the region Saturday
night with the ECMWF in the middle. Either way we can expect some
showers and storms this weekend and at least a short break in the
rain once this system exits the area.

&&

.Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1234 PM CDT MON MAY 22 2017

Scattered showers and maybe a few thunderstorms are expected for
most of the period across the area. Showers will stay mainly north
of the MO river for most of the afternoon and then will move into
areas south of the MO river late in the afternoon through the
evening. In addition, a second round of showers is possible late
tonight as a cold front moves through the area. Everyone should
see VFR conditions until the cold front moves through, dropping
ceilings into the MVFR category for the entire area. There is a
chance ceilings will lift back to VFR near the end of the period
but confidence on timing is low right now. They should lift to VFR
at some point though tomorrow afternoon. Winds will veer to the
northwest late tonight with the cold frontal passage. Wind speeds
should pick up tomorrow afternoon but most likely won't be until
just after the end of this period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Grana
Aviation...Grana
Hazardous weather outlook, May 22, 4:46 AM CDT, 13 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
446 AM CDT Mon May 22 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-231000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
446 AM CDT Mon May 22 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Thunderstorms will be possible across the area today and tonight.
 Some storms may be capable of small hail and isolated gusty winds,
 but widespread severe weather is not anticipated at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 Storms are expected on Tuesday with small non-severe small hail
 possible with strongest activity.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, May 22, 4:03 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
403 PM CDT MON MAY 22 2017

KSZ104-MOZ028-222130-
Wyandotte KS-Platte MO-
403 PM CDT MON MAY 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WYANDOTTE AND
SOUTHEASTERN PLATTE COUNTIES UNTIL 430 PM CDT...

At 403 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kansas City, or near Edwardsville, moving northeast at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Bonner Springs, Parkville, Edwardsville, Riverside, Weatherby Lake,
Kansas City, Lake Waukomis, Platte Woods, Northmoor, Houston Lake,
Wolcott, Pomeroy, Beverly Hills, Maywood and Piper.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 410 and 412.
 Interstate 29 between mile markers 3 and 8.
 Interstate 635 between mile markers 10 and 12.
 Interstate 435 between mile markers 12 and 21.
 Kansas Turnpike between mile markers 224 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.

&&

LAT...LON 3913 9490 3918 9490 3921 9481 3920 9481
      3920 9478 3921 9479 3927 9460 3916 9460
      3916 9466 3906 9489 3913 9491
TIME...MOT...LOC 2103Z 241DEG 12KT 3914 9482

LG
Special weather statement, May 22, 4:12 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
412 PM CDT MON MAY 22 2017

MOZ030-031-222145-
Ray MO-Carroll MO-
412 PM CDT MON MAY 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAY AND NORTHWESTERN
CARROLL COUNTIES UNTIL 445 PM CDT...

At 412 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Carrollton to near
Richmond. Movement was northeast at 25 mph.

Nickel size hail will be possible with these storms.

Locations impacted include...
Richmond, Carrollton, Norborne, Hardin, Henrietta, Bosworth,
Rayville, Bogard, Tina and Stet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.

&&

LAT...LON 3918 9395 3939 9413 3962 9350 3962 9342
      3946 9328
TIME...MOT...LOC 2112Z 234DEG 20KT 3945 9365 3933 9397

LG
Special weather statement, May 22, 4:32 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
432 PM CDT MON MAY 22 2017

MOZ029-030-037-038-222200-
Ray MO-Lafayette MO-Jackson MO-Clay MO-
432 PM CDT MON MAY 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...SOUTHWESTERN
RAY...WEST CENTRAL LAFAYETTE AND CENTRAL JACKSON COUNTIES UNTIL 500
PM CDT...

At 432 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Orrick to Mission Hills. Movement was
northeast at 25 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Kansas City, Independence, Lee's Summit, Blue Springs, Leawood,
Raytown, Liberty, Prairie Village, Excelsior Springs, North Kansas
City, Mission Hills, Sugar Creek, Buckner, Westwood, Claycomo,
Courtney, Orrick, Wellington, Lake Tapawingo and Westwood Hills.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 2 and 19.
 Interstate 35 in Missouri between mile markers 0 and 4.
 Interstate 35 in Kansas near mile marker 235.
 Interstate 470 near mile marker 0, and between mile markers 14 and
16.
 Interstate 435 between mile markers 54 and 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.

&&

LAT...LON 3910 9461 3940 9414 3917 9394 3890 9461
TIME...MOT...LOC 2132Z 237DEG 20KT 3923 9417 3901 9462

LG
Special weather statement, May 22, 4:45 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
445 PM CDT MON MAY 22 2017

MOZ030>032-038-222215-
Ray MO-Carroll MO-Chariton MO-Lafayette MO-
445 PM CDT MON MAY 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHARITON...EAST
CENTRAL RAY...CARROLL AND NORTHEASTERN LAFAYETTE COUNTIES UNTIL 515
PM CDT...

At 445 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hale to near Norborne. Movement was
northeast at 25 mph.

Nickel size hail will be possible with these storms.

Locations impacted include...
Carrollton, Brunswick, Norborne, Hardin, Hale, Bosworth, Wakenda,
Mendon, Bogard, Tina, De Witt, Dover, Sumner, Rothville and Triplett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.

&&

LAT...LON 3938 9315 3941 9317 3941 9320 3936 9320
      3927 9345 3929 9347 3926 9348 3914 9380
      3934 9384 3962 9343 3962 9327 3969 9328
      3970 9326 3970 9306 3948 9287
TIME...MOT...LOC 2145Z 240DEG 21KT 3954 9331 3931 9376

LG
Special weather statement, May 22, 5:15 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
515 PM CDT MON MAY 22 2017

MOZ031-032-039-222245-
Carroll MO-Saline MO-Chariton MO-
515 PM CDT MON MAY 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHARITON...CENTRAL
CARROLL AND NORTHWESTERN SALINE COUNTIES UNTIL 545 PM CDT...

At 515 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Brunswick to near Carrollton.
Movement was east at 25 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Carrollton, Salisbury, Brunswick, Keytesville, Bosworth, Wakenda,
Miami, Mendon, De Witt, Rothville, Grand Pass, Triplett and Dalton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.

&&

LAT...LON 3916 9348 3929 9348 3927 9350 3924 9349
      3922 9350 3922 9355 3941 9361 3970 9296
      3945 9271
TIME...MOT...LOC 2215Z 251DEG 22KT 3952 9318 3934 9355

LG
Special weather statement, May 22, 5:46 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
546 PM CDT MON MAY 22 2017

MOZ032-033-222315-
Chariton MO-Randolph MO-
546 PM CDT MON MAY 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON AND WESTERN
RANDOLPH COUNTIES UNTIL 615 PM CDT...

At 545 PM CDT, Doppler radar was tracking a strong thunderstorm over
Keytesville, or near Salisbury, moving east at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Salisbury, Huntsville, Keytesville, Clifton Hill, Dalton and Prairie
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.

&&

LAT...LON 3933 9249 3935 9303 3955 9305 3964 9270
      3961 9269 3961 9254
TIME...MOT...LOC 2245Z 259DEG 30KT 3945 9289

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 3:39 PM CDTSpecial Weather StatementEAXPlatte36 min
May 22, 3:41 PM CDTSpecial Weather StatementEAXRay34 min
May 22, 4:00 PM CDTSpecial Weather StatementEAXJackson30 min
May 22, 4:12 PM CDTSpecial Weather StatementEAXCarroll, Ray33 min
May 22, 4:32 PM CDTSpecial Weather StatementEAXJackson28 min
May 22, 4:45 PM CDTSpecial Weather StatementEAXCarroll, Chariton30 min
May 22, 5:15 PM CDTSpecial Weather StatementEAXCarroll, Chariton30 min
May 22, 5:46 PM CDTSpecial Weather StatementEAXChariton29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.